| Model Number |
V+C+PRO, JAPANESE |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the authorized third party service provider (asp) will further examine and repair the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was unable to maintain set peep (positive end expiratory pressure).There were no reports of patient use associated with the reported issue.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.The device was evaluated by an authorized service provider (asp) where the reported issue of it being unable to maintain peep (positive end expiratory pressure) was confirmed.As a result, the asp observed that the device was delivering lower than set peep.The asp replaced the blower to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the blower.